Über Singularitäten analytischer Mengen

Karlheinz Spallek

Mathematische Annalen (1967)

  • Volume: 172, page 249-268
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Spallek, Karlheinz. "Über Singularitäten analytischer Mengen." Mathematische Annalen 172 (1967): 249-268. <http://eudml.org/doc/161591>.

author = {Spallek, Karlheinz},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {249-268},
title = {Über Singularitäten analytischer Mengen},
url = {http://eudml.org/doc/161591},
volume = {172},
year = {1967},

AU - Spallek, Karlheinz
TI - Über Singularitäten analytischer Mengen
JO - Mathematische Annalen
PY - 1967
VL - 172
SP - 249
EP - 268
KW - complex functions
UR - http://eudml.org/doc/161591
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.